Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Gynaecomastia due to hormonal imbalance - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   i was looking for an endocrinist
Doctor :   ok
User :   i am male,overweight my weight is 80 and my height is 5' 6''
User :   i started exercises
Doctor :   ok
User :   and lost weight from diff areas
Doctor :   ok
Doctor :   when would u like to have appointment
User :   but am having breasts like fat acuumulation around my chest
Doctor :   ok
Doctor :   since when
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
Doctor :   You can use the search a endocrinologist/hospital feature on our homepage to find a doctor in your area. If you wish, we can fix up your appointment with a endocrinologist in your area.
User :   gender- male
Doctor :   ok
User :   can you help me with the prob i mentioned
Doctor :   sure
Doctor :   r u more concerned about ur weight problems or breast?
User :   so what do you reccomend
User :   breast
Doctor :   ok
User :   am loosing weight but that area remains as it is,which is worse
Doctor :   ok
Doctor :   gynaecomastia
Doctor :   is ur condition
User :   as it appears more weird without obese tummy
User :   ok
User :   so
Doctor :   Gynaecomastia is a condition in which firm breast tissues develop in males.
Doctor :   caused by changes in hormones at puberty
Doctor :   Gynaecomastia is not a disease but a symptom of an underlying condition or problem. It occurs as a result of an increase in the ratio of oestrogens (female hormone) to androgens (male hormone) in men.
Doctor :   no treatment is needed.
Doctor :   In 90% of teenage boys, gynaecomastia goes away in less than 3 years.
Doctor :   r u taking any medicine
User :   no
Doctor :   medicines may be used to treat gynaecomastia, especially if tenderness is a problem
Doctor :   The medicine will make the extra breast tissue go away. Rarely, surgery may be necessary to remove the extra breast tissue.
Doctor :   u can see a surgeon for ur problem
User :   i just tried some pushups and dumbles focussed on chest and reducin rice and potato in my diet
Doctor :   or we can fix appointment
Doctor :   ok
Doctor :   if u wish so
Doctor :   confirm ur details
User :   i will have to see a doc for medicines?? ,i guess you wont recomment without personal checkup
User :   yep
Doctor :   where are u located
Doctor :   when would u like to have appointment
Doctor :   which day
Doctor :   i didnt get u
Doctor :   we are operational in
Doctor :   as of now
User :   fi got admission
Doctor :   ok
Doctor :   we can fix appointment with surgeon
User :   so my next yrs will be present in the city
Doctor :   ok
User :   i need surgery?
Doctor :   90% of peopl
Doctor :   patients dont need surgery
User :   thank god
Doctor :   anything else u want to know
User :   can i call HCmagic later and get appointment
Doctor :   sure
User :   thanks a lot
Doctor :   ur welcome
Doctor :   anything else u want to know about
User :   is gynoemastia has to do any think with testerone level in a male
Doctor :   yes
Doctor :   It occurs as a result of an increase in the ratio of oestrogens (female hormone) to testosterone(male hormone) in men.
User :   okay
User :   can you tell me the expense
User :   of medicene + doc's fee
Doctor :   that depends on the consultant
Doctor :   whom u will see
User :   maximum?
Doctor :   it depends on the doctor who sees
Doctor :   it vaires
Doctor :   varies
User :   okay
User :   thanks
Doctor :   ur welcome
Doctor :   Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives.
User :   sure
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor